# SDR RAIA2019083017002

- Difficulty date: August 17, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tray
- Condition: Cracked
- Location: Hf Comms
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AVIONICS COMP RH RADIO ALTMETER SUPPORT TRAY LOWER BRACKED IS CRACKED-          R&R AFT AVIONICS COMP RH RADIO ALTIMETER SUPPORT TRAY LOWER BRACKET.
